# SDR SCNA20171015241

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT R1 WINDOW FRAME, UPPER OTBD CORNER HAD A .400 INCH CRACK, VERIFIED BY NDT INSPECTION.   REPAIRED THE WINDOW FRAME.
